# SDR SWAA2020060187578

- Difficulty date: May 28, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 48,623 hours, 28,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9 ABC AND 12 ABC EMERGENCY EXIT LIGHTS OUT.  REPLACED EMERGENCY LIGHT BATTERY AND BATTERY CHARGER.  OPS CHECK GOOD IAW MM 33-51-06.
